# SDR AALA20040072

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD  CEILING EMERGENCY LIGHTS AT SEAT 18 THROUGH 21 INOPERATIVE.  CLEANED BATTERY CONNECTIONS ATB5-104.  SYSTEM GROUND CHECKED NORMAL OPERATION.
